MAUDE Adverse Event Report: LIFECELL STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 6 X 16, FIRM; MESH, SURGICAL

LIFECELL STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 6 X 16, FIRM; MESH, SURGICAL
Catalog Number 0616002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Hernia (2240); Obstruction/Occlusion (2422); Post Operative Wound Infection (2446); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/01/2010
Type of Reportable Event Serious Injury
Event or Problem Description
Limited information was reported through a legal event that a patient was implanted with strattice firm on (b)(6) 2010.The form also indicates that on an unspecified date, the strattice implant had been ¿removed or revised¿.No information was provided on the indication for the initial surgery or the reason for the removal or revision.This is the same event and the same patient reported under patient identifier (b)(6) (emdr-75603).This emdr is being submitted for the 1st strattice.
 
Additional Manufacturer Narrative
The lot associated with this event was not reported and remains unknown; therefore a review into the device history records could not be performed.No strattice devices were returned for evaluation.Based on the limited information, and without relevant patient factors, a relationship between the event and the strattice could not be determined.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
This is a known potential adverse event addressed in the product labeling.Without relevant patient factors, a relationship between the strattice and this event could not be determined.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.Additional and/or corrected data: a2, b3, b5, b7, d4, d6b, h4, h6, h10.
 
Event or Problem Description
This is follow up #1 to report on 27/aug/2025, pmqa received notification from legal that the plaintiff profile form was received associated with this event.As per the ppf form, the patient underwent a recurrent incarcerated incisional hernia surgery and was implanted with a strattice device lot #s10832-147, ref.# (b)(4) on (b)(6) 2010.Capturing catalog number as 1620002.On (b)(6), patient underwent a repair of recurrent incarcerated incisional hernia and was implanted with a strattice device lot #s10705-031, ref.#(b)(4).Patient also underwent a removal of previous abdominal wall mesh procedure and lysis of adhesions.On (b)(6) 2019, patient underwent open rives-stoppa ventral hernia repair with transversus abdominis release (tar), mesh excision and skin flap creation.The form lists the condition that was treated: from 2009 through 2012, hernia symptoms, hernia surgeries, post-op follow-ups.(b)(6) 2010 - drainage of intra-abdominal, abscess, lysis of adhesions, removal of previous abdominal wall mesh, repair of recurrent incarcerated incisional hernia with mesh (1st strattice implant).(b)(6) 2010 - drain site infection.(b)(6) 2010 - repair of recurrent incarcerated incisional hernia with mesh, removal of previous abdominal wall mesh procedure, lysis of adhesions (patient was implanted with a 2nd strattice implant).(b)(6) 2019 - abdominal wall botox injections.(b)(6) 2019 - open rives-stoppa ventral hernia repair with transversus abdominis release (tar), mesh excision and skin flap creation, adhesiolysis (patient was implanted with a non abbvie device, prolene mesh implant).Approx.2014-2017 - pain management.2018-2020 - hernia symptoms, surgeries, and follow-up.Approx.2022-present - anxiety and depression.As reported in the initial: limited information was reported through a legal event that a patient was implanted with strattice firm on (b)(6) 2010.The form also indicates that on an unspecified date, the strattice implant had been ¿removed or revised¿.No information was provided on the indication for the initial surgery or the reason for the removal or revision.This is the same event and the same patient reported under patient identifier (b)(6) ((b)(4)).This emdr is being submitted for the 1st strattice.

Brand Name
STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 6 X 16, FIRM
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
LIFECELL
one millennium way
branchburg NJ 08876
Manufacturer (Section G)
LIFECELL
one millennium way
branchburg NJ 08876
Manufacturer Contact
terry ingram
1 millennium way
branchburg, NJ 08876
8479366324
MDR Report Key21620921
Report Number1000306051-2025-00039
Device Sequence Number8536246
Product Code FTM
UDI-Device Identifier00818410010058
UDI-Public(01)00818410010058
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K070560
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2010
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0616002
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/13/2025
Supplement Date Received by Manufacturer08/26/2025
Initial Report FDA Received Date03/17/2025
Supplement Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexMale